# SDR UALA2012071603820

- Difficulty date: July 16, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 77,771 hours, 22,419 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: S212N1023
- Part serial: 252
- Condition: Faulty
- Location: Posit 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT WIRE RUN FOR LEFT ENG BLEED PRSOV VALVE AND LT INDICATION.  CHECK WIRES AT PIN 2 AND 3 AT D5138J FOR SHORTS TO D1098P NO SHORTS FOUND.  PIN 2 TO GRD AT D1098J OK.  PIN 1 TO GRD AT D1098J NO SHORTS FOUND.  RAN LEFT ENG PRSOV VALVE INDICATED OPEN WITH LFT DUCT PRESS AT 18PSI BUT LT REMAIN ON WHICH SHOULD HAVE INDICATED OFF WITH VALVE OPEN.  REPLACED PRSOV REGULATOR AND THE HIGH PRESSURE SHUTOFF VALVE PER AMM.  LEAK AND OPS CHECKED PER JRH 2-5-16, OPS NORMAL
